# SDR AALA202111126146

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A321-231
- Aircraft serial: 6956
- Aircraft time: 16,430 hours, 6,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 13WL INOPERATIVE. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 13WL BATTERY PER AMM 33-51-38.
